# SDR SWAA097768

- Difficulty date: December 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 68,807 hours, 57,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND EMERGENCY EXIT LIGHT BULB INOP AT UPPER AFT GALLEY AREA.  REMOVED AND REPLACED BULB PER MM.
